Acneiform eruption caused by amineptine.
A case report and review of the literature

by
De Galvez Aranda MV, Sanchez PS, Alonso Corral MJ,
Bosch Garcia RJ, Gallardo MA, Herrera Ceballos E.
Department of Dermatology,
Faculty of Medicine,
Malaga University, Spain.
dermafac@uma.es
J Eur Acad Dermatol Venereol 2001 Jul;15(4):337-9


ABSTRACT

Acne caused by amineptine has always been described with typical characteristic clinical features, and the retentional and cutaneous lesions are dose related. We present a case of acne-like eruption due to amineptine in a woman under treatment for chronic depression.


Efficacy
Pharmacology
Amineptine excess
Amineptine in Italy
Amineptine and sex
Amineptine and acne
Mesolimbic dopamine
Amineptine and smart mice
Amineptine and smarter dogs
Amineptine and unipolar depression



Refs
and further reading

HOME
HedWeb
Nootropics
erythroxylum-coca.com
Future Opioids
BLTC Research
MDMA/Ecstasy
Superhapiness?
Utopian Surgery?
The Abolitionist Project
The Hedonistic Imperative
The Reproductive Revolution
Critique of Huxley's Brave New World

The Good Drug Guide
The Good Drug Guide

The Responsible Parent's Guide
To Healthy Mood Boosters For All The Family